# SDR DALA2016030901804

- Difficulty date: March 8, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 58,610 hours, 24,413 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Bs 1480
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT CABIN FS 1480 AT STR 5 GOUGED FWD AND AFT OF FRAME.  SUMMARY, SEE NR FOR ADDITIONAL INFORMATION 193-0001:2526-01257-03B/009 00132, PRI 543886-14, REV ORIG DATED 09FEB16 AT 1900, MATCHES FINAL ERA 543886-14, REV ORIG, REPAIR COMPLETED IAW ERA 543886-14, REV ORIG.
